# SDR UALA2012051002721

- Difficulty date: May 9, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 87,184 hours, 10,562 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE AFT OF ROW 17.  RELAMPED.  OPS NORMAL.
